PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 17 | 1-2 | 51-65
Tytuł artykułu

Stochastic differential inclusions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The definition and some existence theorems for stochastic differential inclusions depending only on selections theorems are given.
Twórcy
  • Institute of Mathematics, Technical University of Zielona Góra, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] F. Hiai, Multivalued stochastic integrals and stochastic differential inclusions, 1993 (not published).
  • [2] M. Kisielewicz, Set-valued stochastic integrals and stochastic inclusions, Stoch. Anal. Appl., 15 (5) (1997), 783-800.
  • [3] N.U. Ahmed, Existence of solutions of nonlinear stochastic differential inclusions on Banach space, Proc. World Congress Nonlinear Anal. 1993.
  • [4] Ph. Proter, Stochastic Integration and Differential Equations, Springer-Verlag 1990.
  • [5] J. Motyl, Set-valued integrals, (not published).
  • [6] M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer Acad. Publ. 1991.
  • [7] M. Kisielewicz, Properties of solution sets of stochastic inclusions, Journal Appl. Math. and Stoch. Anal., 6 (3) (1993), 217-236.
  • [8] J.P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag 1984.
  • [9] I.I. Gihman and A.V. Skorohod, The Theory of Stochastic Processes III, Springer-Verlag 1979.
  • [10] A. Bressan and G. Colombo, Extensions and selections of maps with decomposable values, Studia Math. 40 (1988), 69-85.
  • [11] I.I. Gihman and A.V. Skorohod, The Theory of Stochastic processes I, Springer-Verlag 1974.
  • [12] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland Publ. Comp. 1981.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div17i1-2n4bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.